Volume 1, Issue 1, February 1994, Pages 25 - 40
Differential Equations for the Components of the Canonical Chua's Circuit and its General Properties
Anatolij Samoilenko, Leon Chua
Received 16 November 1993, Available Online 1 February 1994.
- https://doi.org/10.2991/jnmp.1922.214.171.124How to use a DOI?
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Anatolij Samoilenko AU - Leon Chua PY - 1994 DA - 1994/02 TI - Differential Equations for the Components of the Canonical Chua's Circuit and its General Properties JO - Journal of Nonlinear Mathematical Physics SP - 25 EP - 40 VL - 1 IS - 1 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.19126.96.36.199 DO - https://doi.org/10.2991/jnmp.19188.8.131.52 ID - Samoilenko1994 ER -